Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 125, Number 10

All articles in this issue are freely accessible.

On the number of components of the moduli schemes of stable torsion-free sheaves on integral curves
E. Ballico.
Proc. Amer. Math. Soc. 125 (1997), 2819-2824
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443812
On the intersection property of Dubrovin valuation rings
Zhao Yicai.
Proc. Amer. Math. Soc. 125 (1997), 2825-2830
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1402891
Coprimeness among irreducible character degrees of finite solvable groups
Diane Benjamin.
Proc. Amer. Math. Soc. 125 (1997), 2831-2837
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443370
Exact topological analogs to orthoposets
Peter G. Ovchinnikov.
Proc. Amer. Math. Soc. 125 (1997), 2839-2841
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1415360
On ‘Clifford’s Theorem’ for primitive finitary groups
B. A. F. Wehrfritz.
Proc. Amer. Math. Soc. 125 (1997), 2843-2846
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1415375
A commuting pair in Hopf algebras
Yongchang Zhu.
Proc. Amer. Math. Soc. 125 (1997), 2847-2851
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1402892
A characterization of cancellation ideals
D. D. Anderson and Moshe Roitman.
Proc. Amer. Math. Soc. 125 (1997), 2853-2854
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1415571
On the product property of the pluricomplex Green function
Armen Edigarian.
Proc. Amer. Math. Soc. 125 (1997), 2855-2858
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1403123
Topologies on the ideal space of a Banach algebra and spectral synthesis
Ferdinand Beckhoff.
Proc. Amer. Math. Soc. 125 (1997), 2859-2866
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1389504
A weighted $L^{2}$ estimate for the commutator of the Bochner-Riesz operator
Guoen Hu and Shanzhen Lu.
Proc. Amer. Math. Soc. 125 (1997), 2867-2873
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1396980
On the ranks of single elements of reflexive operator algebras
W. E. Longstaff and Oreste Panaia.
Proc. Amer. Math. Soc. 125 (1997), 2875-2882
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1402872
On the existence and constructions of orthonormal wavelets on $L_{2}(\mathbb R^{s})$
Chen Di-Rong.
Proc. Amer. Math. Soc. 125 (1997), 2883-2889
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1396974
Property (M) and the weak fixed point property
Jesús Garcia Falset and Brailey Sims.
Proc. Amer. Math. Soc. 125 (1997), 2891-2896
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1403125
On duals of weakly acyclic $(LF)$-spaces
Juan Carlos Díaz and Susanne Dierolf.
Proc. Amer. Math. Soc. 125 (1997), 2897-2905
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1401734
Weak solvability and well-posedness of a coupled Schrödinger-Korteweg de Vries equation for capillary-gravity wave interactions
Daniella Bekiranov, Takayoshi Ogawa and Gustavo Ponce.
Proc. Amer. Math. Soc. 125 (1997), 2907-2919
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1403113
Existence of periodic solutions for nonlinear evolution equations with pseudo monotone operators
Naoki Shioji.
Proc. Amer. Math. Soc. 125 (1997), 2921-2929
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1402888
An improved estimate for the highest Lyapunov exponent in the method of freezing
G. I. Eleutheriadis.
Proc. Amer. Math. Soc. 125 (1997), 2931-2937
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1403124
Weak type bounds for a class of rough operators with power weights
Yong Ding.
Proc. Amer. Math. Soc. 125 (1997), 2939-2942
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1401735
A dimension result arising from the $L^{q}$-spectrum of a measure
Sze-Man Ngai.
Proc. Amer. Math. Soc. 125 (1997), 2943-2951
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1402878
Elliptic eigenvalue problems with highly discontinuous nonlinearities
Salvatore A. Marano.
Proc. Amer. Math. Soc. 125 (1997), 2953-2961
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1402873
Integration of the intertwining operator for $h$-harmonic polynomials associated to reflection groups
Yuan Xu.
Proc. Amer. Math. Soc. 125 (1997), 2963-2973
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1402890
Bohr’s power series theorem in several variables
Harold P. Boas and Dmitry Khavinson.
Proc. Amer. Math. Soc. 125 (1997), 2975-2979
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443371
Remarks on DiPerna’s paper “Convergence of the viscosity method for isentropic gas dynamics”
Gui-Qiang Chen.
Proc. Amer. Math. Soc. 125 (1997), 2981-2986
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1403118
Bloch-to-BMOA pullbacks on the disk
Boo Rim Choe, Wade Ramey and David Ullrich.
Proc. Amer. Math. Soc. 125 (1997), 2987-2996
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1396971
The value distribution of the hyperbolic Gauss map
Zu-Huan Yu.
Proc. Amer. Math. Soc. 125 (1997), 2997-3001
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1401758
Milnor fibrations of lattice-isotopic arrangements
Richard Randell.
Proc. Amer. Math. Soc. 125 (1997), 3003-3009
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1415364
Orbifolds with lower Ricci curvature bounds
Joseph E. Borzellino.
Proc. Amer. Math. Soc. 125 (1997), 3011-3018
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1415575
Combinatorial aspects of F$_{𝜎}$ filters with an application to $\mathcal N$-sets
Claude Laflamme.
Proc. Amer. Math. Soc. 125 (1997), 3019-3025
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1401747
Calibrated thin $\boldsymbol{Π}_{\mathbf1}^{\mathbf1}$ $𝜎$-ideals are $\boldsymbol G_{𝛿}$
Miroslav Zelený.
Proc. Amer. Math. Soc. 125 (1997), 3027-3032
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1415378
There is no degree invariant half-jump
Rodney G. Downey and Richard A. Shore.
Proc. Amer. Math. Soc. 125 (1997), 3033-3037
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1401736
Deformations of dihedral representations
Michael Heusener and Eric Klassen.
Proc. Amer. Math. Soc. 125 (1997), 3039-3047
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443155
The slice genus and the Thurston-Bennequin invariant of a knot
Lee Rudolph.
Proc. Amer. Math. Soc. 125 (1997), 3049-3050
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443854
Nielsen-Thurston reducibility and renormalization
Olivier Courcelle, Jean-Marc Gambaudo and Charles Tresser.
Proc. Amer. Math. Soc. 125 (1997), 3051-3058
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1425117
Volumes of hyperbolic Haken manifolds, II
Marc Culler and Peter B. Shalen.
Proc. Amer. Math. Soc. 125 (1997), 3059-3067
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1422858
Hyperspaces and cones
Sergio Macías.
Proc. Amer. Math. Soc. 125 (1997), 3069-3073
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1425134
The AR-property for Roberts’ example of a compact convex set with no extreme points Part 1: General result
Nguyen To Nhu, Jose M. R. Sanjurjo and Tran Van An.
Proc. Amer. Math. Soc. 125 (1997), 3075-3087
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
The AR-property for Roberts’ example of a compact convex set with no extreme points Part 2: Application to the example
Nguyen To Nhu, Jose M. R. Sanjurjo and Tran Van An.
Proc. Amer. Math. Soc. 125 (1997), 3089-3098
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
On the lengths of closed geodesics on a two-sphere
Nancy Hingston.
Proc. Amer. Math. Soc. 125 (1997), 3099-3106
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443831
On the unitary dual of the classical Lie groups, representations of $Sp(p,q)$
Susana A. Salamanca-Riba.
Proc. Amer. Math. Soc. 125 (1997), 3107-3117
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1401753
Prescribing Gaussian curvature on $R^{2}$
Sanxing Wu.
Proc. Amer. Math. Soc. 125 (1997), 3119-3123
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1423342
Cohomological dimension and approximate limits
Leonard R. Rubin.
Proc. Amer. Math. Soc. 125 (1997), 3125-3128
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1423333
$\operatorname{Lip}_{Hol}(X,𝛼)$
K. Jarosz.
Proc. Amer. Math. Soc. 125 (1997), 3129-3130
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443834
Erratum to “Number of equilibrium states of piecewise monotonic maps of the interval”
Jérôme Buzzi.
Proc. Amer. Math. Soc. 125 (1997), 3131-3131
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443373